# SDR FDEA201204271639

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD AFT HINGE BRACKET PIVOT INBD LUG BUSHING,  FOUND WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72 .  HOLE MEASURED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03, REV 72 EXISTING HOLE DIA 1.253" MAX ALLOWABLE DIA 1.220" .  REPAIR ACCOMPLISHED IAW EA 1-5750-157181, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
